Pure Mathematical Sciences

Indexing and Abstracting

Information for Pure Mathematical Sciences might be found in:
      CrossRef (USA)
      Google Scholar (USA)
      Scilit (Switzerland)
      Microsoft Academic (USA)
      ROAD Directory of Open Access Scholarly Resources (EU)
      Academic Journals Database (Switzerland)
      Research GATE (USA,EU)
      MathGuide (Germany)


Full-text Archives and Copyright policy:
      Portico (USA)
      National Library (Bulgaria)
      SHERPA/RoMEO (UK)


Recently most downloaded articles:

Rachid Marsli
      Bounds for the positive nth-root of positive integers
      Pure Mathematical Sciences, Vol. 6, 2017, no. 1, 47-59

Berhanu Kidane, Christopher Serkan
      A boundary norm for weighted Dirichlet spaces
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 19-26


Editors choice:

Massoud Malek
      Solving homogeneous systems with sub-matrices
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 11-18

Peter V. Danchev
      Corners of invo-clean unital rings
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 27-31